# SDR YENA2024110801441

- Difficulty date: November 5, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N563JB
- Make and model: Airbus A320-232
- Aircraft serial: 02006
- Aircraft time: 79,586 hours, 28,571 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Bleed Valve
- Condition: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#787, JFK-SXM. "DESCENDING THROUGH 10,000 INFLIGHT CALLED TO INFORM A DIRTY SOCK SMELLIN THE CABIN COMMING FROM ROW 16 TO THE FWD CABIN. CUSTOMERS ALSO NOTIFIED THE ODOR , INFLIGHT DESCROBED THE SMELL AS PERSISTANT AND SAID ODOR REMAINED TILL AFTER BLOCKING IN ( PACKS ); REF INFO NOTICE 2017-T015K REF TSN 05-50-00-810-831A  IDENTIFIED SOURCE OF CABIN ODOR TO BE THE APU.  PERFORMED PACK 1 AND 2 DECONTAMINATION IAW INFO NOTICE. BOTH PACKS #1 AND #2 OPS CHK OK FOR SERVICE. MDDR #564964 CLEARED  MX-4 UPDATED, PLACARDS REMOVED, MCC NOTIFIED. '
